Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
fast exit from Efexor rx
avatar
gunho posted:
I have read some of the old posts, but would like some responses from people who are going through what I am right now Dec 2012.

I decided to have gastric banding, and although I read the fine print forgot that my stomach opening will only be about 1/2" in size until 2 weeks before the op. I hurriedly went to see my GP and began a fast exit - 1 week of 75mg down from my normal 150mg which I had been taking for 10 years, then a week later down to 1x75mg every other day, then nothing for 2 days before my op. My GP had consulted with quite a few psychiatrists who could come up with no alternative to a slow release anti depressant that wasn't a capsule. So I went cold turkey with Valium as a stopgap if things got too rough.
I am 5 days postop and have the following major symptoms. Apart from the foggy, dyslexic brain and brain zaps which I can handle, and hot flushes (that I didnt get during menapause) my major problem is emotional - crying at anything - happy, sad or annoying, overreacting to things I should be able to handle, and regretting it afterwards. I now read how many people this is normal for who are detoxing, but worry about how long it will last.
My other problem which is very major when it occurs is an excruciating pain in the side of my neck like someone digging their fingers into the muscle which sometimes last several seconds to minutes. I'm not a baby to pain but this is 10/10. Does anyone else experience this. It is hard for me to sort which are the symptoms from the anesthetic and gastric banding op ( they pump you full of gas) and which are symptoms of detoxing. Has anyone else experienced this?
Thanks for reading this and I look forward to your opinions. Good luck with your own journeys.
Reply
 
avatar
Patricia Farrell, PhD responded:
Sorry to say I don't know what's happening, but I think you should ask your docs about this.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.